# SDR QXEA0102155

- Difficulty date: December 11, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP LT SIDE OF VERTICAL STABILIZER AT LOWER FORWARD CORNER OF PANEL 55 OPENING HAS THREE CHAFE AREAS TO STAB SKIN.  REPAIRED IAW FOKKER SRM 53-01-01 AND SRM 51-10-01.
